MAUDE Adverse Event Report: BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 13MM; DENTAL IMPLANT
Model Number BNPT4313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
The doctor reports that it was his error in orienting himself that caused perforation of the lingual table in immediate implant placement and it was necessary to remove the implant in the correct position, it did not have stability.The affected tooth position is #44.The procedure was not completed with another implant.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).During ongoing investigation it has been identified that the impant and lot reference do not match with the reported ones.The doctor could not provide correct reference and lot therefore this report is intended to update informaton to unknown.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).One unknown biomet implant was returned for investigation.Visual evaluation of the as returned product identified signs of wear/use (bone/blood residue around the external/internal threads) but no apparent signs of malfunction.The implant could not be functionally tested for the reported event (bone fracture).Therefore, the reported event could not be recreated.Measurements were taken using cal1831 (due date: sep 2, 2022).Pre-existing conditions noted on the per were 'fenestration, oral hygiene and moderate bone density ¿ type ii'.The implant was being placed on tooth # 44 (fdi) when the incident occurred.Picture/x-ray evaluation: none provided.Review of appropriate documentation: document reviewed: biomet 3i dental implant ifu (p-iis086gi) rev h ¿ july 2021.Information identified: contraindications, warnings, precautions, and potential adverse events.Per the applicable ifu, under the section 'precautions', it is stated that improper technique can lead to implant failure and loss of supporting bone.Dhr & complaint history review: dhr and complaint history review could not be performed since the lot/item number was not provided.However, zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Post market trending review: march post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.The reported event could not be verified with the information provided.

Brand Name
3I T3® WITH DCD® TAPERED IMPLANT 4/3 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13505479
Report Number0001038806-2022-00188
Device Sequence Number17468696
Product Code DZE
UDI-Device Identifier00844868028345
UDI-Public(01)00844868028345(17)260222(10)2021020276
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberBNPT4313
Device Catalogue NumberBNPT4313
Device Lot Number2021020276
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer05/04/2022
05/19/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date05/16/2022
05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale